# SDR ASOA201000655

- Difficulty date: April 27, 2010
- Submitted: May 3, 2010
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 16,148 hours, 11,186 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE WALL SEAT TRACK NR 5 AFT OF ASD CORRODED.  FOUND CORROSION TO BE OUT OF LIMITS IAW SRM 53-21-49-101-001-A01.  REMOVED LT SIDEWALL SEAT TRACK NR 5 REF IAW AMM TASK 53-00-49-000-801.   INSTALLED LT SIDEWALL SEAT TRACK NR 5 REF AMM TASK 53-00-49-400-801.  INSTALLED FASTENERS IN LT SIDEWALL SEAT TRACK NR 5 EXCEPT FOR 2 EA FASTENERS LOCATED AT FS 754.00 IAW AMM 53-00-49-000-801. INSTALL 2 FASTENERS WHEN RECEIVED.  INSTALL 2 FASTENERS WHEN RECEIVED. COMPLETED INSTALLATION OF NR 5 LT SIDE SEAT TRACK BY INSTALLING 2 FASTNERS IAW AMM 53-00-49-400-801.
